# SDR SIMA20150102012

- Difficulty date: January 2, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 40,065 hours, 33,940 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14522191015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FRAME CORRODED BELOW AFT LOWER ROLLER.  PERFORMED SERVICE DOOR FRAME CORROSION REPAIR IAW ERS EM -53MR-971.
